# SDR HALA0700306

- Difficulty date: July 26, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 17,076 hours, 3,298 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Control Panel
- Part number: 6225048381
- Part serial: 11G6D
- Condition: Malfunctioned
- Location: Radar
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, PREFLIGHT, COPILOTS RADAR ALT DH REF INDICATOR WILL NOT RESET.  REPLACED F/O'S EFIS CONTROL PNL.  GND OPS CHK OK IAW 34-22-02.  NO FAULTS NOTED.  A/C OK TO REMAIN AT LAND 3 STATUS.
